# SDR 98FDEA00070

- Difficulty date: January 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window Forging
- Part number: 651985126
- Condition: Corroded
- Location: Bs 870-890
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0933 055, WHILE WORKING NR 0537, FOUND WINDOW FORGING BS 870-890, STR 10-14 RT TO BE CORRODED.  REPAIRED WINDOW FORGING BS 870-890, STR 10-14 RT IAW FED-EX EA NR 7-5310-37418.
